MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CODMAN BACTISEAL EVD CATHETER; BACTISEAL EVD CATHETERS

INTEGRA LIFESCIENCES MANSFIELD CODMAN BACTISEAL EVD CATHETER; BACTISEAL EVD CATHETERS
Catalog Number 821745
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
2 of 2 reports.Other mfg report number: 3013886523-2025-00149.A facility reported the white connectors of the evd set were damaged post-surgery, causing fluid leakage.The damaged connectors were replaced after the incident.No patient injury or medical intervention was required.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4 d8 d9 g6 h1 h2 h3 h4 h6 h11 the bactiseal evd catheter (821745) was returned for evaluation.Device history record (dhr) - the product code 821745 with lot 7456814, conformed to the specifications when released to stock.Failure analysis - the connector was visually inspected, and fractures was noted in one of the sides.The complaint was confirmed.Root cause analysis - the possible root cause for the issue reported by the customer could be due to excessive force used during the manipulation of the connector.

Brand Name
CODMAN BACTISEAL EVD CATHETER
Common Device Name
BACTISEAL EVD CATHETERS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22202033
Report Number3013886523-2025-00150
Device Sequence Number12451390
Product Code JXG
UDI-Device Identifier10381780515593
UDI-Public(01)10381780515593(17)250831(10)7456814
Combination Product (Y/N)Y
PMA/510(K) Number
K233448
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number821745
Device Lot Number7456814
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown